# SDR COMA2011120650097

- Difficulty date: December 6, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 30,361 hours, 27,207 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Obstructed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW TO BHM RECEIVED FLAPS FAIL CAUTION MSG, FLAPS FAILED AT 3 DEG EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  PERFORMED TASK CARD SI-2-27I0002.  FOUND OBVIOUS ICE OBSTRUCTION IN I/B FLAPS.  REMOVED ICE OBSTRUCTION, FLAPS OPS CHECK GOOD.
